Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 198465, 14 pages
http://dx.doi.org/10.1155/2010/198465
Research Article

Existence of Multiple Solutions for a Class of -Dimensional Discrete Boundary Value Problems

1College of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2Institute of Mathematics and Physics, Wuzhou University, Wuzhou 543002, China

Received 21 July 2009; Accepted 20 January 2010

Academic Editor: Raul F. Manasevich

Copyright © 2010 Weiming Tan and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hartman, “Difference equations: disconjugacy, principal solutions, Green's functions, complete monotonicity,” Transactions of the American Mathematical Society, vol. 246, pp. 1–30, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Henderson, “Existence theorems for boundary value problems for nth-order nonlinear difference equations,” SIAM Journal on Mathematical Analysis, vol. 20, no. 2, pp. 468–478, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. P. Agarwal and D. O'Regan, “Boundary value problems for discrete equations,” Applied Mathematics Letters, vol. 10, no. 4, pp. 83–89, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Agarwal and D. O'Regan, “A fixed-point approach for nonlinear discrete boundary value problems,” Computers & Mathematics with Applications, vol. 36, no. 10–12, pp. 115–121, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal and D. O'Regan, “Nonpositone discrete boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 39, no. 2, pp. 207–215, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. M. Atici, “Existence of positive solutions of nonlinear discrete Sturm-Liouville problems,” Mathematical and Computer Modelling, vol. 32, no. 5-6, pp. 599–607, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. R. Graef and J. Henderson, “Double solutions of boundary value problems for 2mth-order differential equations and difference equations,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 873–885, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. C. Chang, Critical Point Theory and Its Applications, Modern Mathematics Series, Science and Technical Press, Shanghai, China, 1986. View at MathSciNet
  9. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at MathSciNet
  10. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986. View at MathSciNet
  11. Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China. Series A. Mathematics, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Zhou, J. Yu, and Z. Guo, “Periodic solutions of higher-dimensional discrete systems,” Proceedings of the Royal Society of Edinburgh. Section A, vol. 134, no. 5, pp. 1013–1022, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Zhou, J. Yu, and Z. Guo, “The existence of periodic and subharmonic solutions to subquadratic discrete Hamiltonian systems,” The ANZIAM Journal, vol. 47, no. 1, pp. 89–102, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular and nonsingular discrete problems via variational methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 1-2, pp. 69–73, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Q. Jiang and Z. Zhou, “Multiple nontrivial solutions for a class of higher dimensional discrete boundary value problems,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 30–38, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. H. Liang and P. X. Weng, “Existence and multiple solutions for a second-order difference boundary value problem via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 511–520, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Yu and Z. Guo, “On boundary value problems for a discrete generalized Emden-Fowler equation,” Journal of Differential Equations, vol. 231, no. 1, pp. 18–31, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. H. Fowler, “The solution of Emden's and similar differential equations,” Monthly Notices of the Royal Astronomical Society, vol. 91, pp. 63–91, 1930. View at Google Scholar
  19. J. S. W. Wong, “On the generalized Emden-Fowler equation,” SIAM Review, vol. 17, pp. 339–360, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Zhang and Z. Yang, “Existence of 2n nontrivial solutions for discrete two-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 7, pp. 1181–1187, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  22. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, Boston, Mass, USA, 2nd edition, 1991. View at MathSciNet